# SDR SWAA2018041121127

- Difficulty date: April 6, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 48,833 hours, 28,494 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT SKIN CRACKED AT SLAT ACTUATOR FITTING FASTENER SLAT STA 451.  R & R THE SLAT IAW AMM.
